MAUDE Adverse Event Report: EL.EN. ELECTRONIC ENGINEERING S.P.A. ELITE IQ

EL.EN. ELECTRONIC ENGINEERING S.P.A. ELITE IQ
Model Number M122B1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Blister (4537); Swelling/ Edema (4577)
Date of Event 06/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On june the 14th, 2024, el.En.Electronic engineering spa received a communication from the us importer cynosure of an adverse event following a treatment with the device elite iq.The actual device involved in the event is an elite iq laser medical device (ref:(b)(4) , s/n: (b)(6) that is marketed in the us with 510(k) number k193426 in the above-mentioned communication is reported the following: cynosure reported that the patient has been treated for hair removal on the face, specifically on the upper side of the lip.The provider of the treatment stated that the patient moved unexpectedly during the treatment causing some pulses to being shote on the inside of the vermillion border.The patient felt pain and after the treatment developed edema and blisters on the upper lip.Due to the outcome of the treatment the patient seeks medical attention at er and received an injection (not better specified).The parameters used for the treatment were the following: 10mm handpiece, nd:yag laser source, 40j/cm2 fluence, pulse duration shorter than 20ms.Pictures of patient's lesion has been also shared.The event took place in date june the 1st, 2024 at dr.(b)(6) clinic placed in (b)(6).The present adverse event has been evaluated as a reportable event because the patient would require medical attention following the treatment.Moreover, the us importer, cynosure, proceeded to submit their own mdr report code mdr1222993-2024-00034 in date on (b)(6) 2024.We the manufacturer of the device proceeded to submit our own mdr report, in accordance with 21 cfr part 803.50(2) in order to supply any missing information.
 
Additional Manufacturer Narrative
We as manufacturer of the device have performed our own investigation based on the information gathered by the us importer from the clinic.The lesion reported by the patient has been caused solely by the unexpected movement of the patient that caused the emission to target the vermillion of the lip.This emission on the vermillion of the lip is considered as the most probable cause of the edema and blistering that the patient reported.Edema and blistering are foreseeable side effect specified on the operator's manual code om122b1-d1_g.V07 (actual revision shipped with the device) at chapter 'adverse effects'.The actual device involved in the event has been inspected in date june the 7th, 2024 by cynosure's authorized technician and found working properly within specifications.The us importer also informed us that the patient had a follow-up at the clinic in date on (b)(6) 2024 in which she has been found to be almost completely healed.All the information gathered has been reviewed by our clinical department who added that the reaction could been also triggered by an allergic reaction, of the patient, to the heat.Based on the above mentioned information is possible to conclude that the event has been caused by an event not related to the device but only to an unwanted user error where the physician shot the laser on a very sensitive area due to unexpected patient's movement.No design deficiency has been found to be contributory to the event.No corrective action/preventive action/fsca is required.The present initial report has to be considered as a final report unless fda has further questions.

Brand Name
ELITE IQ
Common Device Name
ELITE IQ
Manufacturer (Section D)
EL.EN. ELECTRONIC ENGINEERING S.P.A.
via baldanzese 17
calenzano, firenze 50041
IT  50041
Manufacturer (Section G)
EL.EN. ELECTRONIC ENGINEERING S.P.A.
via baldanzese, 17
calenzano, firenze 50041
IT   50041
Manufacturer Contact
andrea checchi
via baldanzese, 17
calenzano, firenze 50041
IT   50041
MDR Report Key19675052
Report Number3001431138-2024-00012
Device Sequence Number7751302
Product Code GEX
UDI-Device Identifier08057017760450
UDI-Public(01)08057017760450(11)221108
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K193426
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation 505
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM122B1
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2024
Initial Report FDA Received Date07/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale